# SDR FDEA201111094829

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FLOORBEAM AT STA 333.5 LBL 50 HAS CORROSION ON UPPER CHORD.  R & R IAW SRM 51-40-02, REV 104.  REPAIR CLASSIFIED AS MAJOR.
